MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 73018SI
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, customer observed leakage at the junction of the foley catheter draining site.This appear to be a product defect.This event happened in operation theatre.Last event incident happened the same leakage issue which was reported on 09aug2025 in medical icu.This incident was second time in this hospital.Catheter was discarded once user find leakage on the catheter.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Received (1) photo sample.Visual inspection of the photo sample noted one packaging label for a 3-way all-silicone foley catheter.Verified material 73018si, and lot number ngjz0367.The condition of the affected catheter could not be confirmed because only a photo was provided for the investigation.Functional testing was not possible based solely on the photo.Therefore, the reported event is considered inconclusive due to the inadequate sample condition.A labeling review was not performed because labelling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction made to tab h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, customer observed leakage at the junction of the foley catheter draining site.This appear to be a product defect.This event happened in operation theatre.Last event incident happened the same leakage issue which was reported on (b)(6) 2025 in medical icu.This incident was second time in this hospital.Catheter was discarded once user find leakage on the catheter.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23167317
Report Number1018233-2025-08663
Device Sequence Number9612115
Product Code MJC
UDI-Device Identifier00801741025495
UDI-Public(01)00801741025495(11)250107(17)291029(10)NGJZ0367
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73018SI
Device Lot NumberNGJZ0367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown